Pacific Journal of Mathematics

A functional independence theorem for square matrices.

I. A. Barnett and C. W. Mendel

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 709-720.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043797

Mathematical Reviews number (MathSciNet)
MR0084479

Zentralblatt MATH identifier
0071.25004

Subjects
Primary: 15.0X

Citation

Mendel, C. W.; Barnett, I. A. A functional independence theorem for square matrices. Pacific J. Math. 6 (1956), no. 4, 709--720. https://projecteuclid.org/euclid.pjm/1103043797


Export citation

References

  • [1] I. A. Barnett and H. Reingold, Invariantsof a system, of linearhomogeneous differential equations of the second order, Duke Math. J., 6 (1940), 141-7.
  • [2] LA. Barnett and C. W. Mendel, Generalized determinantsof Vandermonde,Math. Z., 52 (1950), 723-734.